# SDR GDMA073295

- Difficulty date: June 12, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N97HJ
- Make and model: Bell 205A-1
- Aircraft serial: 30173
- Aircraft time: 9,414 hours
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Bearing
- Part number: H33C32
- Part serial: UNK
- Condition: Rough
- Location: Engine
- Part time: 398 hours
- Component: Turbine, 204062540001
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEDIUM FREQ VIBRATION IN THE AIRFRAME. REPLACED BEARINGS IN THE FAN
